# SDR AALA202305253597

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N456AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10858
- Aircraft time: 3,776 hours, 1,032 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Part number: 119146
- Condition: Malfunctioned
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS AND PASSENGERS REPORT A NOTICEABLE CHEMICAL LIKE SMELL AFT OF ROW 21. NO HEAT NOTED. REMOVED AND REPLACED SEAT 22 DEF IN SEAT POWER SUPPLY UNIT.
